# SDR UPS00833517

- Difficulty date: August 4, 2000
- Submitted: August 7, 2000
- Operation: Air carrier
- Aircraft: N894UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46094
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6012235
- Part serial: 327
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A, AIRCRAFT EMERGENCY LIGHTING INOP.  REMOVED AND REPLACED EMERGENCY BATTERY PACK IAW MM 33-30-01.  OPERATED ALL LIGHTS AND WORKED PROPERLY.
